Suboxone, Subutex, and I think Talwin are 3 that I know will send a person into precipitated withdrawal, which is really really bad withdrawal. Precip occurs when there is opiate on the receptor sites in the brain and the person takes suboxone or subutex and I swear I heard talwin. The 2 meds start fighting it out for space on the receptor site, and both meds precipitate ( or drop) off the sites, and immediate and intense withdrawal sets in until the meds wear off.
Narcon wich is found in the drugs that the others told u about.also depracote.i dont know why but it can if u r already to the point of going into withdraws.let me tell u i didnt want 2 go inot withdrawl so i took a sboxone and i really went into withdrawl so bad i ended up in the hospital.what made me realize it was when the dr gace me morphine plus a fentynl patch.i was still twitching i knew then it was the saboxone.i didnt say anything because i thought they wouldnnt give me anything so my heart started faziling according to the ekg.the amount of opiate that was in my system i had no business in withdrawls but my stomach was cramping & thats the first thing we think.it doesnt mean were in withdrawls everytime we feel a little twinge.so becareful.very careful cause i could have died.that would havebeen a terrible thing.what would my gk & kids would have thoought.so what u do always effects someone.be blessed...
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2010 • 1 answer
Posted 19 Jul 2010 • 1 answer
Posted 8 Dec 2010 • 5 answers
Posted 18 Jun 2011 • 2 answers
Posted 11 Jan 2012 • 1 answer